Alert archive / Tennessee / River Flood Warnings in 2019
River Flood Warning 30, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 19, 2019, 7:55 PM EST for Hamilton County, Tennessee; Dade County, Georgia. It took effect at Jan 19, 2019, 10:14 PM EST. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 19, 2019, 7:55 PM EST (00:55 UTC)
- In effect from
- Jan 19, 2019, 10:14 PM EST
- Expired
- Jan 20, 2019, 11:19 AM EST
- In force
- 13 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dade County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 12.55 ft at Jan 20, 2019, 12:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
496
WGUS42 KFFC 200055
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
755 PM EST Sat Jan 19 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC083-TNC065-201454-
/O.NEW.KFFC.FL.W.0030.190120T0314Z-190121T0412Z/
/ENGG1.1.ER.190120T0314Z.190120T1200Z.190120T2212Z.UU/
755 PM EST Sat Jan 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for The Lookout Creek near New England.
* From this evening until Sunday evening.
* At 7 PM Saturday the stage was 11.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 13 feet by tomorrow morning. The river will fall below
flood stage by tomorrow afternoon.
* At 13 feet...Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$4 follow-up statements
998
WGUS82 KFFC 200554
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1254 AM EST Sun Jan 20 2019
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
GAC083-TNC065-201954-
/O.CON.KFFC.FL.W.0030.000000T0000Z-190121T0412Z/
/ENGG1.1.ER.190120T0115Z.190120T1200Z.190120T2212Z.UU/
1254 AM EST Sun Jan 20 2019
The Flood Warning continues for
The Lookout Creek near New England.
* Until this evening.
* At 12 AM Sunday the stage was 12.6 feet and steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 12 feet.
* The river will fall below flood stage late this afternoon.
* At 13 feet...Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$614
WGUS82 KFFC 201142
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
642 AM EST Sun Jan 20 2019
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Tilton affecting Gordon...Murray and
Whitfield Counties
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Holly Creek near Chatsworth affecting Murray County
Chattooga River near Summerville affecting Chattooga County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC083-TNC065-210142-
/O.CON.KFFC.FL.W.0030.000000T0000Z-190121T0412Z/
/ENGG1.1.ER.190120T0115Z.190120T1200Z.190120T2212Z.UU/
642 AM EST Sun Jan 20 2019
The Flood Warning continues for
The Lookout Creek near New England.
* Until this evening.
* At 6 AM Sunday the stage was 12.5 feet and steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 12 feet.
* The river will fall below flood stage late this afternoon.
* At 13 feet...Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC313-210142-
/O.CON.KFFC.FL.W.0034.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.190120T0315Z.190120T1100Z.000000T0000Z.UU/
642 AM EST Sun Jan 20 2019
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 6 AM Sunday the stage was 17.1 feet and nearly steady.
* Minor flooding is occurring.
* Flood stage is 16 feet.
* At 18 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC213-210142-
/O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/
/HOLG1.1.ER.190120T0854Z.190120T1130Z.000000T0000Z.UU/
642 AM EST Sun Jan 20 2019
The Flood Warning continues for
The Holly Creek near Chatsworth.
* Until further notice.
* At 6 AM Sunday the stage was 10.4 feet and rising.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 10 feet...Flood stage is reached. Minor flooding begins in the
woodlands...fields and pasture upstream and downstream from the
gage on Smyrna Ramhurst Road.
&&
LAT...LON 3484 8472 3479 8469 3464 8480 3470 8492
3472 8486 3479 8477
$$
GAC129-213-313-210142-
/O.EXT.KFFC.FL.W.0032.190120T1648Z-190121T1905Z/
/TLNG1.1.ER.190120T1648Z.190121T0000Z.190121T1305Z.NO/
642 AM EST Sun Jan 20 2019
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Conasauga River near Tilton.
* From late this morning until Monday afternoon.
* At 6 AM Sunday the stage was 14.1 feet and slowly rising.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 18.8 feet by this evening.The river will
fall below flood stage by tomorrow morning.
* At 18 feet...Flood stage is reached. Minor flooding begins in the
woodlands...fields and pastures along the river upstream and
downstream from the gage on the Brackett Ridge Road bridge.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC055-210000-
/O.CON.KFFC.FL.W.0036.000000T0000Z-190121T0000Z/
/SUMG1.1.ER.190120T1020Z.190120T1045Z.190120T1800Z.NO/
642 AM EST Sun Jan 20 2019
The Flood Warning continues for
The Chattooga River near Summerville.
* Until this evening.
* At 5 AM Sunday the stage was 14.1 feet and rising.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 14 feet.
* The river will continue to fall to below flood stage by this
afternoon.
* At 14 feet...Minor flooding of woodlands and fields begins along
the river upstream and downstream from the gage on U.S. Highway 27
or Rome Boulevard.
&&
LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
3440 8544 3453 8533
$$
GAC117-121-210142-
/O.CON.KFFC.FL.W.0031.000000T0000Z-190121T1900Z/
/APHG1.1.ER.190120T1133Z.190120T1800Z.190121T1300Z.NO/
642 AM EST Sun Jan 20 2019
The Flood Warning continues for
The Big Creek near Alpharetta.
* From this morning until Monday afternoon.
* At 5 AM Sunday the stage was 6.1 feet and steady.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage later today and continue to
rise to near 7.9 feet by this afternoon. The river will fall below
flood stage by tomorrow morning.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$053
WGUS82 KFFC 201356
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
856 AM EST Sun Jan 20 2019
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
GAC083-TNC065-210025-
/O.EXT.KFFC.FL.W.0030.000000T0000Z-190121T0025Z/
/ENGG1.1.ER.190120T0115Z.190120T0515Z.190120T1825Z.UU/
856 AM EST Sun Jan 20 2019
...Flood Warning extended until this evening...The Flood Warning
continues for
The Lookout Creek near New England.
* Until this evening.
* At 8 AM Sunday the stage was 12.4 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by this
afternoon.
* At 12 feet...Flood Stage is reached and minor flooding begins.
Flooding begins along Sells Lane in Trenton...Mason Road near
Rising Fawn...and Creek Road near New England. In addition...minor
flooding of pasture and grazing land begins along the flood plain.
Minor flooding of the creek can also be expected much further
downstream as it crosses the Tennessee border into the Tiftona
area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$306
WGUS82 KFFC 201619
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1119 AM EST Sun Jan 20 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
GAC083-TNC065-201649-
/O.CAN.KFFC.FL.W.0030.000000T0000Z-190121T0025Z/
/ENGG1.1.ER.190120T0115Z.190120T0515Z.190120T1531Z.UU/
1119 AM EST Sun Jan 20 2019
The Flood Warning is cancelled for
The Lookout Creek near New England.
* This takes effect immediately.
* At 11 AM Sunday the stage was 11.9 feet...and falling.
* Flood stage is 12 feet.
* The creek will continue to fall.
* At 12 feet...Flood Stage is reached and minor flooding begins.
Flooding begins along Sells Lane in Trenton...Mason Road near
Rising Fawn...and Creek Road near New England. In addition...minor
flooding of pasture and grazing land begins along the flood plain.
Minor flooding of the creek can also be expected much further
downstream as it crosses the Tennessee border into the Tiftona
area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 19, 6:50 PM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Jan 19, 6:50 PM EST, 1 hour 5 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 650 PM EST Sat Jan 19 2019 .UPDATE... For 00z TAFs/Aviation. && .PREV DISCUSSION... /Issued 311 PM EST Sat Jan 19 2019/ SHORT TERM /Tonight through Sunday Night/... Still not too much change in the short term forecast trends. Deep/sharp upper trough sweeps through tonight into early Sunday. Instability remains marginal but moderate dynamics and strong shear continue the potential for damaging winds and even an isolated brief tornado as the main line of convection moves through late this afternoon and through the evening. Although chances for severe weather remain highest across the southern and western portions of the forecast area, some potential persists until the line is exiting the forecast area late in the evening or early Sunday morning. Rainfall totals between one and two inches are still expected along and north of the I-85 corridor. This is not likely to result in widespread flooding, but isolated flooding cannot be ruled out. Still expecting some mixing with or change to snow in the isolated to scattered showers across the far north early Sunday as the cold air spills in behind the cold front. Any amounts would be expected to remain light and the relatively warm, wet ground would further limit the potential for anything but trace amounts of accumulations. Wind speeds already starting to ramp up, but are expected to remain generally below advisory levels in the warm sector ahead of the system. However still seeing at least periods of wind speeds at or above 20 mph with some gusts around 35 mph likely across the area Sunday. A Wind Advisory will be in effect after midnight tonight through the day Sunday. 20 LONG TERM /Monday through Saturday/... No big changes were made to the long term. Deep troughing will affect the forecast area much of the time. The next system is on track for mid week...Wednesday into Thursday. Another wave crossing the TN Valley after that may cause light snow across the far north for Thursday night. Friday night is looking drier on both GFS/ECMWF so have cut back pops for the far north Friday night. Another deep low expected for the end of the period...although with placement differences between models. Previous discussion is included below. 41 && .AVIATION... 00Z Update... Band of heavy showers w/ embedded thunder will continue moving east and should clear all TAF sites by 03-04z. Seeing gusts 35-40kts around KCSG as the worst moved through so will maintain higher wind gusts as heavier rain bands (and TS) move by. Abrupt shift to the winds will occur btwn 05-07z across the area as cold front pushes across. Precip ends but low MVFR clouds will likely persist into the early morning hours. NW winds will increase, gusting 20-30kts. Any MVFR cigs should erode by 16-18z. //ATL Confidence...00Z Update... Medium on ceilings this evening. High all other elements. DJN.83 && .PRELIMINARY POINT TEMPS/POPS... Athens 38 44 25 44 / 90 0 0 0 Atlanta 33 39 25 42 / 100 5 0 0 Blairsville 27 32 17 39 / 100 20 0 0 Cartersville 32 39 23 41 / 100 10 0 0 Columbus 38 46 28 49 / 100 5 0 0 Gainesville 33 39 23 42 / 100 5 0 0 Macon 40 47 27 47 / 90 5 0 0 Rome 31 38 23 41 / 90 5 0 0 Peachtree City 35 42 25 45 / 100 5 0 0 Vidalia 44 50 31 47 / 80 20 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 1 AM to 7 PM EST Sunday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 10 PM EST this evening for the following zones: Chattahoochee...Coweta...Fayette...Harris...Heard... Marion...Meriwether...Muscogee...Pike...Schley...Spalding... Stewart...Talbot...Taylor...Troup...Upson...Webster. && SHORT TERM...DJN.83 LONG TERM....41 AVIATION...DJN.83
Hazardous weather outlook, Jan 19, 6:53 PM EST, 1 hour 2 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 653 PM EST Sat Jan 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 653 PM EST Sat Jan 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Showers and embedded thunderstorms will continue moving across north and central Georgis this evening. Brief strong wind gusts along with heavy rain and occasional cloud to ground lightning will be the primary threats. A brief tornado cannot be ruled out, mainly between Columbus and Macon, through 9 PM this evening. Overnight, behind a strong cold front, gusty northwest winds 20 to 30 MPH will develop and continue into Sunday morning. Higher gusts to 40 MPH will be possible, mainly over the mountains of north Georgia. A Wind Advisory is in effect late tonight through Sunday. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Light snow showers are possible in parts of far north Georgia on Sunday morning as cold air is ushered in behind the system. Little to no accumulation is expected. Even a few flurries could be seen as far south as the Atlanta metro area, but should not have an impact. Conditions will be windy Sunday with gusts up to 30 mph out of the northwest, making it feel even colder. Monday morning could have wind chill values in the single digits for the northern mountains, which could warrant an advisory in future updates over the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jan 19, 6:05 PM EST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
605 PM EST SAT JAN 19 2019
GAZ102-192330-
Stewart GA-
605 PM EST SAT JAN 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 630 PM
EST...
At 604 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm near Georgetown...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Lumpkin, Richland, Charles, Sanford, Westville, Brooklyn, Louvale and
Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3195 8496 3198 8496 3198 8502 3197 8504
3199 8504 3199 8507 3203 8505 3223 8487
3219 8468 3207 8467 3194 8493
TIME...MOT...LOC 2304Z 226DEG 47KT 3193 8505
WIND...50MPHSpecial weather statement, Jan 19, 6:33 PM EST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EST SAT JAN 19 2019
GAZ067>069-079-200000-
Upson GA-Meriwether GA-Talbot GA-Pike GA-
633 PM EST SAT JAN 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UPSON...SOUTHEASTERN
MERIWETHER...TALBOT AND SOUTHEASTERN PIKE COUNTIES UNTIL 700 PM
EST...
At 633 PM EST...a line of strong thunderstorms was along a line
extending from near Manchester to near Olive Branch to near Box
Springs...and moving northeast at 55 mph.
HAZARD...40 to 50 mph wind and enhanced risk for downed trees.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects is expected. Trees can also
down more easily with already wet soil from previous
rainfall.
Some locations in the path of these storms include
Thomaston, Talbotton, Manchester, Woodland, Meansville, Sunset
Village, Lincoln Park, The Rock, Atwater, Baldwinville, Redbone
Crossroads, Olive Branch, Po Biddy Crossroads, Sprewell Bluff State
Park, Crest, Pleasant Hill, Sunnyside, Hannahs Mill and Big Lazer
Creek Wma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3267 8463 3291 8458 3308 8425 3304 8425
3303 8427 3299 8427 3299 8424 3284 8425
3266 8441 3255 8467 3256 8467
TIME...MOT...LOC 2333Z 233DEG 46KT 3288 8457 3264 8461 3257 8468
WIND...50MPHSpecial weather statement, Jan 19, 6:50 PM EST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
650 PM EST SAT JAN 19 2019
GAZ068>071-079>081-091-200015-
Lamar GA-Monroe GA-Taylor GA-Marion GA-Upson GA-Crawford GA-
Talbot GA-Pike GA-
650 PM EST SAT JAN 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR LAMAR...WESTERN MONROE...
TAYLOR...NORTHEASTERN MARION...UPSON...NORTHWESTERN CRAWFORD...
EASTERN TALBOT AND SOUTHEASTERN PIKE COUNTIES UNTIL 715 PM EST...
At 650 PM EST...a line of strong thunderstorms was along a line
extending from Meansville to near Brantley...and moving northeast at
50 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Thomaston, Barnesville, Butler, Zebulon, Milner, Yatesville,
Meansville, Junction City, Culloden, Aldora, Sunset Village, Lincoln
Park, The Rock, Atwater, Rupert, Howard, Logtown, Tazewell, Salem and
Prattsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3234 8456 3308 8435 3315 8393 3246 8415
3245 8417 3240 8435 3240 8436 3243 8436
3243 8438 3242 8438 3241 8439 3239 8439
TIME...MOT...LOC 2350Z 246DEG 44KT 3304 8431 3236 8452
WIND...40MPHSpecial weather statement, Jan 19, 7:13 PM EST, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
713 PM EST SAT JAN 19 2019
GAZ059-071-072-081-082-200045-
Monroe GA-Bibb GA-Crawford GA-Jones GA-Jasper GA-
713 PM EST SAT JAN 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR MONROE...NORTHWESTERN BIBB...
NORTHERN CRAWFORD...NORTHWESTERN JONES AND SOUTHWESTERN JASPER
COUNTIES UNTIL 745 PM EST...
At 712 PM EST...a line of strong thunderstorms was along a line
extending from near High Falls State Park to Brent to Culloden to
near Fickling Mill...and moving east at 45 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Forsyth, Roberta, Culloden, Lake Tobesofkee, Bolingbroke, Dames
Ferry, Berner, Russellville, Brent, Musella, Jarrell Plantation,
Knoxville, Lizella, Sandy Point, Collier, Juliette, Adgateville,
Plant Scherer and Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3268 8420 3270 8420 3280 8415 3280 8412
3293 8412 3293 8406 3295 8404 3314 8404
3319 8384 3318 8382 3320 8381 3324 8366
3306 8366 3273 8384
TIME...MOT...LOC 0012Z 255DEG 37KT 3313 8402 3301 8401 3288 8411 3269
8417
WIND...40MPHSpecial weather statement, Jan 19, 7:31 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
731 PM EST SAT JAN 19 2019
GAZ080-091>093-103-200100-
Macon GA-Schley GA-Taylor GA-Marion GA-Webster GA-
731 PM EST SAT JAN 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...SCHLEY...
SOUTHERN TAYLOR...SOUTHEASTERN MARION AND NORTHWESTERN WEBSTER
COUNTIES UNTIL 800 PM EST...
At 730 PM EST...a line of strong thunderstorms was along a line
extending from Charing to near Seminole...and moving northeast at 70
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Buena Vista, Ellaville, Reynolds, Ideal, Putnam, Murrays Crossroads,
Rupert, La Crosse, Charing, Garden Valley, Draneville, Hicks,
Potterville, Tazewell, Doyle, Church Hill and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3212 8463 3248 8442 3256 8405 3255 8401
3254 8401 3218 8422 3216 8434 3217 8443
3215 8443
TIME...MOT...LOC 0030Z 238DEG 60KT 3246 8439 3212 8460
WIND...40MPHSpecial weather statement, Jan 19, 7:41 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
741 PM EST SAT JAN 19 2019
GAZ059>061-072-073-082-200115-
Putnam GA-Baldwin GA-Bibb GA-Hancock GA-Jones GA-Jasper GA-
741 PM EST SAT JAN 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM...WESTERN BALDWIN...
BIBB...NORTHWESTERN HANCOCK...JONES AND SOUTHEASTERN JASPER COUNTIES
UNTIL 815 PM EST...
At 741 PM EST...a line of strong thunderstorms was along a line
extending from near Monticello to near Round Oak to near Lizella...
and moving east at 60 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Milledgeville, Eatonton, Gray, Payne, Phoenix, Payne City,
Midway-Hardwick, Meriwether, Postell, Bradley, Wayside, Allenwood,
Mountain Springs, Griswoldville, Resseaus Crossroads, Round Oak,
Plant Harlee Branch, Wesleyan and Arkwright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3291 8338 3274 8382 3277 8384 3293 8376
3296 8371 3299 8372 3312 8366 3333 8363
3345 8326 3342 8324 3340 8324 3340 8321
3338 8322 3339 8319 3336 8316 3341 8310
3327 8309
TIME...MOT...LOC 0041Z 250DEG 50KT 3330 8360 3315 8360 3277 8384
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 7:13 PM EST | Special Weather Statement | FFC | Monroe | 32 min |
| Jan 19, 7:31 PM EST | Special Weather Statement | FFC | Schley | 29 min |
| Jan 19, 7:41 PM EST | Special Weather Statement | FFC | Bibb, Jones, Putnam | 34 min |
| Jan 19, 8:05 PM EST | Special Weather Statement | FFC | Houston, Macon, Peach, Sumter, Twiggs | 40 min |
| Jan 19, 8:10 PM EST | Special Weather Statement | FFC | Hancock | 35 min |
| Jan 19, 8:42 PM EST | Special Weather Statement | FFC | Bleckley, Dooly, Twiggs, Washington, Wilkinson | 33 min |
| Jan 19, 8:57 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 24 hr |
| Jan 19, 9:16 PM EST | Special Weather Statement | FFC | Bleckley, Pulaski, Wilkinson | 44 min |
| Jan 19, 9:27 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 23 hr |
| Jan 19, 9:35 PM EST | Special Weather Statement | FFC | Jefferson | 25 min |
| Jan 19, 10:00 PM EST | River Flood Warning | FFC | White | 9 hr |
| Jan 19, 10:22 PM EST | River Flood Warning | FFC | Whitfield | 57 hr |
| Jan 20, 4:27 AM EST | River Flood Warning | FFC | Murray | 8 hr |
| Jan 20, 4:35 AM EST | River Flood Warning | FFC | Chattooga | 11 hr |
| Jan 20, 2:20 PM EST | Wind Chill Advisory | FFC | Fannin, Gilmer, Towns, Union | 20 hr |
| Jan 20, 3:28 PM EST | River Flood Warning | FFC | Murray, Whitfield | 17 hr |
Nearby
River Flood Warnings in Tennessee, 2019River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.